# SDR QXEA2011111401219

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 10,779 hours, 11,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 11 HAS CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  R & R SEAT TRACK WITH SERVICEABLE TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01, 51-41-00-00-01, 51-40-07-02-01 AND 51-41-05-00-00.
